# SDR AALA201702169011

- Difficulty date: February 15, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 62,331 hours, 23,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT Y1292 BETWEEN FRAMES 68 AND 69. REPLACED FLOOR SUPPORT IAW SRM 53-00-14,  51-42-11, AND 51-23-12.
